MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DEVILBISS; OXYGEN CONCENTRATOR

DEVILBISS HEALTHCARE LLC DEVILBISS; OXYGEN CONCENTRATOR
Model Number 525DS-Q
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During a retrospective complaint review, devilbiss healthcare identified an oxygen concentrator with complaint of "low o2 purity." there was no report or evidence of illness, injury or medical treatment associated with the complaint.Devilbiss evaluated the unit and determined that the root cause of the condition was normal wear of the sieve beds and compressor cup seals, which were replaced.The power loss alarm was also found to be not operating to specification, and the pc board was also replaced.Devilbiss implemented a capa for the pc board power loss alarm issue.

Brand Name
DEVILBISS
Common Device Name
OXYGEN CONCENTRATOR
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jillian forster
99 seaview blvd
ste 210
port washington, NY 11050
5169984600
MDR Report Key15120668
Report Number2515872-2022-00081
Device Sequence Number5614786
Product Code CAW
UDI-Device Identifier00885304009689
UDI-Public885304009689
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number525DS-Q
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2019
Initial Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown